MathSciNet Relay Station
MathSciNet bibliographic data
MR546629 (80i:73052) 73L99 (35Q20)
Antman, Stuart S. The eversion of thick spherical shells. Arch. Rational Mech. Anal. 70 (1979), no. 2, 113–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement